RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 4, Pages 446–452 (Mi de10354)  

Ordinary Differential Equations

Reducibility of Single-Input Linear Piecewise Smooth Systems to Hessenberg and Frobenius Forms

V. T. Borukhov, I. V. Gaishun

Institute of Mathematics of the National Academy of Sciences of Belarus

Full text: PDF file (1015 kB)

English version:
Differential Equations, 2001, 37:4, 472–478

Bibliographic databases:

UDC: 517.977
Received: 03.03.2000

Citation: V. T. Borukhov, I. V. Gaishun, “Reducibility of Single-Input Linear Piecewise Smooth Systems to Hessenberg and Frobenius Forms”, Differ. Uravn., 37:4 (2001), 446–452; Differ. Equ., 37:4 (2001), 472–478

Citation in format AMSBIB
\Bibitem{BorGai01}
\by V.~T.~Borukhov, I.~V.~Gaishun
\paper Reducibility of Single-Input Linear Piecewise Smooth Systems to Hessenberg and Frobenius Forms
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 4
\pages 446--452
\mathnet{http://mi.mathnet.ru/de10354}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1854039}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 4
\pages 472--478
\crossref{https://doi.org/10.1023/A:1019219304994}


Linking options:
  • http://mi.mathnet.ru/eng/de10354
  • http://mi.mathnet.ru/eng/de/v37/i4/p446

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:75
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019